Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 89, NWS Fort Worth, TX

August 19, 2016Young County, Texas

NWS Fort Worth, TX issued this flash flood warning at Aug 19, 2016, 11:39 AM CDT for Young County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2016, 11:39 AM CDT (16:39 UTC)
Expired
Aug 19, 2016, 5:45 PM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Young County, TX

The radar

The Dyess AFB radar (KDYX), 98 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 12:30 PM CDTFLASH FLOODOlney, TXSEVERAL HOMES ARE BEING EVACUATED DUE TO HIGH WATER IN OLNEY.
Aug 19, 1:12 PM CDTHEAVY RAIN 6Olney, TXMEASURED RAINFALL OF 6 INCHES REPORTED IN OLNEY BETWEEN 9 AM AND 1 PM.
Aug 19, 4:44 PM CDTFLASH FLOODOlney, TXSOUTHBOUND LANE OF HIGHWAY 79 NEAR OLNEY REMAINS SHUT DOWN DUE TO FLASH FLOODING. 7.1 INCHES RECORDED SINCE 8 AM.
Aug 19, 4:45 PM CDTFLOODOlney, TXTWITTER PHOTO SHOWING PORTIONS OF GRIFFIN PARK IN OLNEY UNDERWATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
750 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
647 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

916 
WGUS54 KFWD 191639
FFWFWD
TXC503-191945-
/O.NEW.KFWD.FF.W.0089.160819T1639Z-160819T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1139 AM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 PM CDT

* AT 1137 AM CDT...THE PUBLIC REPORTED THUNDERSTORMS PRODUCING HEAVY
  RAIN ACROSS NORTHERN YOUNG COUNTY.  MORE THAN 4.5 INCHES OF RAIN
  HAS FALLEN OVER THE LAST COUPLE OF HOURS. THIS RAINFALL WILL LEAD
  TO EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING
  AREAS ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER
  CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OLNEY AND NEWCASTLE...
  HIGHWAY 79 NEAR OLNEY...
  HIGHWAY 114 IN NORTHERN YOUNG COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895

$$

DUNN
4 follow-up statements
264 
WGUS74 KFWD 191818
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CDT FRI AUG 19 2016

TXC503-191945-
/O.CON.KFWD.FF.W.0089.000000T0000Z-160819T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-
118 PM CDT FRI AUG 19 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 245 PM CDT FOR
NORTHERN YOUNG COUNTY...

AT 117 PM CDT...THE PUBLIC REPORTED HEAVY RAIN FROM THUNDERSTORMS
NEAR OLNEY.  MORE THAN 6 INCHES OF RAIN HAS FALLEN NEAR OLNEY OVER
THE LAST FEW HOURS WITH ADDITIONAL RAINFALL LIKELY THROUGH LATE
AFTERNOON. THIS RAINFALL WILL LEAD TO EXCESSIVE WATER RUNOFF AND
CAUSE FLASH FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY
RISING WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME
IMPASSABLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLNEY AND NEWCASTLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895

$$

DUNN
906 
WGUS54 KFWD 191930
FFWFWD
TXC503-192245-
/O.EXT.KFWD.FF.W.0089.000000T0000Z-160819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
230 PM CDT FRI AUG 19 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  NORTHERN YOUNG COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 545 PM CDT

* AT 228 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS CONTINUING
  TO PRODUCE HEAVY RAINFALL MAINLY NORTH OF HIGHWAY 380 IN YOUNG
  COUNTY. AREAS ALONG HIGHWAY 79 FROM PADGETT TO OLNEY WILL SEE SOME
  OF THE HEAVIEST RAINFALL OVER THE NEXT FEW HOURS.  MORE THAN 6
  INCHES OF RAIN HAS FALLEN IN THE OLNEY AREA ALREADY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  OLNEY AND NEWCASTLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895

$$

DUNN
744 
WGUS74 KFWD 192146
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
446 PM CDT FRI AUG 19 2016

TXC503-192245-
/O.CON.KFWD.FF.W.0089.000000T0000Z-160819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-
446 PM CDT FRI AUG 19 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHERN YOUNG COUNTY...

AT 444 PM CDT...EMERGENCY MANAGEMENT REPORTED FLOODING CONTINUING IN
AND NEAR OLNEY. PARTS OF HIGHWAY 79 SOUTH OF OLNEY ARE CLOSED DUE TO
HIGH WATER. THE RAIN IN THE OLNEY AREA IS NOW FALLING AT A LIGHTER
RATE BUT EXCESSIVE WATER RUNOFF WILL CONTINUE AND CAUSE FLASH
FLOODING. LOW-LYING AREAS ARE MOST VULNERABLE TO RAPIDLY RISING
WATER. SOME LOW-WATER CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
OLNEY AND NEWCASTLE. 

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895

$$

JLDUNN
294 
WGUS74 KFWD 192247
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT FRI AUG 19 2016

TXC503-192256-
/O.EXP.KFWD.FF.W.0089.000000T0000Z-160819T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YOUNG TX-
547 PM CDT FRI AUG 19 2016

...THE FLASH FLOOD WARNING FOR NORTHERN YOUNG COUNTY HAS EXPIRED...

THE HEAVY RAIN HAS ENDED. HOWEVER...RUNOFF FROM EARLIER HEAVY RAIN
WILL CONTINUE TO CAUSE FLOODING ISSUES ESPECIALLY IN LOW-LYING
AREAS. THE FLASH FLOOD WARNING WILL BE REPLACED BY AN AREAL FLOOD
WARNING. 

LAT...LON 3340 9895 3340 9843 3321 9843 3315 9895

$$

CARLAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 11:09 AM CDT, 30 minutes earlier.

Area forecast discussion, Aug 19, 11:09 AM CDT, 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1109 AM CDT FRI AUG 19 2016

.UPDATE...
This morning, showers continue across the northwestern portions
of the CWA in advance of a weak upper level trough and associated
vort max currently located over the Concho Valley/Big Country.
This trough and vort max will lift northeast over North and
Central Texas providing additional lift for showers and
potentially isolated thunderstorms throughout the day. Satellite
imagery and wind profiles show a steady stream of moisture into
the region keeping the atmospheric water content very high for
this time of year. The highest rain chances will remain across the
northern half of the region today with a slow tapering to near 30
percent in our far southern counties.

The rainfall will be heavy at times in some areas leading to
localized areas of flooding or flash flooding. The highest
rainfall totals today are expected to fall over areas that have
not received as much rainfall the past few days and therefore
should be able to accumulate the rain without significant
problems. Where we will need to keep a close eye on rainfall rates
and totals (due to recent heavy rainfall the past 24-48 hours)
will be across Young and Stephens counties, and also the area from
Ellis County to the southeast. We will be reassessing the need for
a Flash Flood Watch for tomorrow and Sunday with the afternoon
forecast package.

For the update, made minor changes to PoPs including increasing
PoPs in our northwest counties where it is currently raining. Also
tweaked sky cover and temps based on current trends.

JLDunn

&&

.AVIATION...
/ISSUED 650 AM CDT FRI AUG 19 2016/
/12Z TAFS/

Challenges abound today, as we'll see another day of off/on
convective chances, which will cause havoc on cig trends through
the day into tonight. Cigs will bounce between IFR and low MVFR
through the morning hours. Weak instability will exist above 6-8
kft. Cigs should rise through high MVFR above 2 kft this afternoon,
before becoming VFR with afternoon warming. Cigs will lower back
into at least MVFR again after midnight Saturday, with spotty IFR
cigs once again.

A shortwave disturbance over the Upper Rio Grande Plains is
moving NE over the Concho Valley/Hill Country. Regional radar is
already denoting an increase in coverage of showers with isolated/
embedded thunder likely to occur later this morning, as the August
sun results in weak instability across the region by midday into
the afternoon hours. Models agree that the best coverage of
showers and isolated thunder will be across the northern half of
Texas, including the DFW terminals to the Red River Valley.
Coverage of convection should diminish by this evening with the
shortwave departing to the northeast toward Arkansas.

Another shortwave within the sub-tropical branch will move toward
the area from Mexico during the pre-dawn hours Saturday, as a
surface cold front enters the area after 12Z Saturday. In
addition, a strong shortwave trough moving through the Central
Plains into the Midwest will assist convection along the cold
front. We expect convective activity to increase and overspread
all terminals during the day Saturday.

05/

&&

.SYNOPSIS...
The main concerns for this forecast package revolve around PoPs
through the middle of next week. A deep reservoir of moisture
should continue to lift northward across the region and this
combined with an approaching cold front should yield a threat for
heavy rain and potential flooding.

&&

.SHORT TERM (Today through Sunday)...
For today--the main challenge will be the overall coverage of
convection. Water Vapor and blended total precipitable water
products continue to indicate that the environment across much of
North and Central TX was very moist with PWATs on the order of 2
to 2.25". Regional VWP indicated that low level flow was slowly
intensifying ahead of a subtle shortwave trough across the Big
Country. The lift associated with the strengthening flow should be
enough to spark scattered to numerous showers and thunderstorms,
mainly along and northwest of a Goldthwaite to Waxahachie to
Canton line this morning. With several CAMs (TTU WRF...HRRR...and
4 km NAM) consistent on developing convection, I have increased
PoPs up towards the likely category for the aformentioned area.

Severe weather is not expected this morning or afternoon, but the
very deep and rich moisture will promote a flood threat,
especially for locales that have seen a fair amount of rain over
the past several days. I will hold off on issuing any Flash Flood
Watches with this package for our northwest zones as widespread
antecedent conditions are not in place (despite Thursday's
rainfall) and both 1 and 3 hour FFG still remains near seasonal
norms. That being said, we won't rule out the flash flood
potential completely and for now, will highlight the sporadic
threat in the HWO and graphicasts.

Scattered convection should continue this afternoon and into the
early evening hours before waning just a bit. Our attention will
then turn towards a cold front that is expected to slide southward
from the Central Plains tonight and into Saturday morning.

For Saturday---Most NWP is in fair agreement with the overall
timing of the front as it is expected to be driven southward by a
fairly potent trough across the upper midwest. As the upper trough
translates east and eventually northeastward, the trailing cold
front should begin to slow. While this boundary will slow,
sufficient low level convergence, a very moist troposphere, and
generally westerly flow in the cloud layer (parallel to the cold
front) is enough to introduce a bit of a concern for
flooding/flash flooding along the Red River and across
northwestern zones. After discussion with neighboring WFOs, have
decided to hold off on a Flash Flood Watch, but one may ultimately
be needed, especially if heavy rainfall occurs on Friday across
western and northern zones. The axis of heaviest rainfall will
ultimately be tied to the position of the surface/925mb front.
For now, I've kept the general configuration of the inherited PoPs
in tact with a slight extension to the north to account for the
potential for the front to stall sooner than NWP advertises. Given
that the upper midwest trough is expected to lift northward, this
does seem possible. Regardless, it does appear that most areas
will see rain on Saturday.

I have continued to nudge temperatures downward on Saturday with
the expectation that widespread showers and storms will be ongoing
for a good portion of the day. It is possible that some drier air
may work its way in from the north along the immediate Red River
resulting in slightly warmer temperatures there, but given the
departing upper trough, I'm more incline to believe that the
front may stall a bit sooner than advertised by most model
guidance.

For Sunday---Models diverge slightly with regards to the final
position of the old baroclinic zone. In general, it appears that
the front will stall near or just south of the I-20 corridor
Saturday into Sunday. Weak cyclogenesis across the Concho Valley
in response to the entrance region of a modest upper level jet may
also help slow the progression of the boundary and may aid in
additional warm/moist transport northward. With this in mind, I
have continued to carry a mention of chance to likely PoPs across the
forecast area. The main threats will be heavy rain from showers
and thunderstorms.

&&

.LONG TERM (Monday through Wednesday)...
For Monday and Tuesday---Rain chances will continue across much
of the area as southwesterly flow aloft and deep moisture both
continue across much of North and Central TX. Again---the fairly
high moisture will promote a risk for flooding, especially across
Central TX or any other days that experience a large amount of
rainfall. The stalled frontal boundary should begin to lift
northward as southwest/westerly flow continues over the Rocky
mountains.

For Wednesday and beyond---Models continue to show a deepening trough
across the western CONUS which will further support lee-side
cyclogenesis and thus continuous southerly flow. As this occurs,
the surface front will continue to lift northward taking the
better rain chances to the north. I will maintain a low chance for
showers and storms along the northwestern third of the forecast
area, but many locations may remain dry.

24-Bain

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    86  75  84  72  83 /  80  50  80  70  60
Waco                88  76  87  73  83 /  40  40  60  70  60
Paris               84  73  83  67  84 /  60  50  80  60  40
Denton              84  74  84  70  85 /  90  60  80  60  50
McKinney            85  75  84  71  85 /  70  50  80  70  60
Dallas              86  76  85  73  84 /  70  50  80  70  60
Terrell             86  75  84  72  83 /  60  40  70  70  60
Corsicana           88  75  85  72  83 /  40  40  60  70  60
Temple              89  75  88  72  85 /  40  40  50  60  60
Mineral Wells       82  73  85  70  83 /  80  60  80  70  60

&&

.FWD Watches/Warnings/Advisories...
None.
&&

91/82
Hazardous weather outlook, Aug 19, 3:51 AM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CDT FRI AUG 19 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-200900-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
351 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE OFF AND ON ACROSS ESPECIALLY
THE NORTHWEST HALF OF NORTH TEXAS THROUGH TONIGHT. THOUGH SEVERE
WEATHER IS NOT EXPECTED...A TROPICAL AIRMASS IN PLACE WILL
CONTINUE TO PROMOTE LOCALLY HEAVY RAINFALL ACROSS AREAS MAINLY
NORTH OF A COMANCHE...TO HILLSBORO...TO CANTON LINE. ISOLATED
FLASH FLOODING WILL BE POSSIBLE...ALONG WITH URBAN AND SMALL
STREAM AT TIMES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE REGION
THROUGH THIS WEEKEND INTO EARLY NEXT WEEK. A COLD FRONT WILL MOVE
INTO THE AREA ON SATURDAY AND THIS IS WHEN THE BEST CHANCES FOR
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR AREAWIDE.
LOCALIZED HEAVY RAINS WILL CONTINUE TO PRODUCE SPORADIC FLASH
FLOOD AND URBAN FLOOD ISSUES THIS WEEKEND.

LOW RAIN CHANCES WILL CONTINUE THE FIRST HALF OF NEXT WEEK. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED. HOWEVER...LOCALLY HEAVY RAINFALL
MAY PRODUCE ISOLATED POCKETS OF CONTINUED FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...REPORTS OF FLASH
FLOODING OR STREET FLOODING ACROSS TYPICAL LOW-LYING AREAS OR
UNDERPASSES THROUGH TONIGHT ARE APPRECIATED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:19 PM CDTAreal Flood AdvisoryFWDHill3 hr
Aug 18, 9:05 PM CDTFlash Flood WarningFWDEllis, Navarro3 hr
Aug 19, 7:30 AM CDTAreal Flood AdvisoryFWDYoung2 hr
Aug 19, 9:13 AM CDTAreal Flood AdvisoryFWDJack, Young2 hr
Aug 19, 11:15 AM CDTAreal Flood AdvisoryFWDJack, Young3 hr
Aug 19, 1:17 PM CDTFlash Flood WarningFWDJack3 hr
Aug 19, 1:59 PM CDTAreal Flood AdvisoryFWDWise6 hr
Aug 19, 2:36 PM CDTAreal Flood AdvisoryFWDCooke, Denton114 min
Aug 19, 2:49 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 33 more43 hr
Aug 19, 3:12 PM CDTAreal Flood AdvisoryFWDParker, Tarrant3 hr
Aug 19, 4:09 PM CDTAreal Flood AdvisoryFWDJack2 hr
Aug 19, 4:28 PM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Aug 19, 4:34 PM CDTFlash Flood WarningFWDParker, Tarrant3 hr
Aug 19, 4:41 PM CDTAreal Flood AdvisoryFWDCooke, Grayson3 hr
Aug 19, 5:08 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Aug 19, 5:39 PM CDTRiver Flood WarningFWDParker19 hr
Aug 19, 5:42 PM CDTFlash Flood WarningFWDCollin, Dallas3 hr
Aug 19, 5:51 PM CDTAreal Flood WarningFWDYoung3 hr
Aug 19, 6:08 PM CDTAreal Flood AdvisoryFWDHunt3 hr
Aug 19, 6:56 PM CDTAreal Flood AdvisoryFWDJack3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.